# SDR DL733992206

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313WA
- Make and model: Boeing 737347
- Aircraft serial: 23599
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298878
- Condition: Gouged
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS GOUGED AT FS 970, ELEVEN INCHES BELOW THE R2 DOOR AT STRINGER 19L.  THE DAMAGE WAS FOUND AT AMV AND REPAIRED PER ERA 333671-14.
